Notre Dame Journal of Formal Logic
- Notre Dame J. Formal Logic
- Volume 58, Number 1 (2017), 133-154.
Computing the Number of Types of Infinite Length
We show that the number of types of sequences of tuples of a fixed length can be calculated from the number of -types and the length of the sequences. Specifically, if , then
We show that this holds for any abstract elementary class with -amalgamation. No such calculation is possible for nonalgebraic types. However, we introduce a subclass of nonalgebraic types for which the same upper bound holds.
Notre Dame J. Formal Logic, Volume 58, Number 1 (2017), 133-154.
Received: 18 September 2013
Accepted: 24 June 2014
First available in Project Euclid: 25 November 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Boney, Will. Computing the Number of Types of Infinite Length. Notre Dame J. Formal Logic 58 (2017), no. 1, 133--154. doi:10.1215/00294527-3768177. https://projecteuclid.org/euclid.ndjfl/1480042820